# SDR DALA2024072207321

- Difficulty date: July 19, 2024
- Submitted: July 22, 2024
- Operation: Air carrier
- Aircraft: N650DL
- Make and model: Boeing 757232
- Aircraft serial: 24390
- Aircraft time: 91,895 hours, 40,549 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 9 A AND B EMERGENCY EXIT LIGHTS ON SIDEWALL PANEL NEXT TO AND ABOVE OVERWING EXITS ARE INOPERATIVE TOTAL OF 3 PLACARDED SIGNS. ALSO OVERHEAD CEILING EXIT PLACARD IN-OP ABOVE 9AB.   T/S & R/R BATTERY PACK FOR ROW 9 A&B EMERGENCY EXIT LIGHT PER B757 AMM 33-51. OPS CHK GOOD.
